# SDR DALA2024061106001

- Difficulty date: June 6, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50021
- Aircraft time: 12,598 hours, 5,880 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nr 4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SLAT TRACK NBR 4 LOWER FWD SURFACE HAS EVIDENCE OF WEAR AND PREVIOUS REWORK REF 5742-01028-02B. LIAISON ENGINEERING WILL BE REQUIRED BEFORE FURTHER FLIGHT. LOG-PAGE UPDATED @ 06JUN24 1245 UTC 02 CORR BY NUGENT 02286231 IAH 06JUN24 ATA 5742 RII: N ENTR 01738681 W RH SLAT TRACK #4 REPLACED. REF NR 001 FOR CORRECTIVE ACTION. (LP# 0379685)
